# SDR SWAA2023090596172

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,770 hours, 30,730 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE CABIN DOOR (R1). AFT SLIDE MOUNT BRACKET UPPER ISOLATOR IS CRACKED.<[01] R&R FORWARD SERVICE CABIN DOOR (R1). AFT SLIDE MOUNT BRACKET UPPER ISOLATOR IAW SRM 51-40-02.;[02] C/W INSPECTION PER SRM 51-40-02.
